ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Relaxation system based sub-grid scale modelling for large eddy simulation of Burgers' equation

Misra, Souren and Rao, Raghurama SV and Bobba, Manoj Kumar (2010) Relaxation system based sub-grid scale modelling for large eddy simulation of Burgers' equation. In: International Journal of Computational Fluid Dynamics, 24 (8). pp. 303-315.

Full text not available from this repository. (Request a copy)
Official URL: http://www.informaworld.com/smpp/content~db=all?co...


An implicit sub-grid scale model for large eddy simulation is presented by utilising the concept of a relaxation system for one dimensional Burgers' equation in a novel way. The Burgers' equation is solved for three different unsteady flow situations by varying the ratio of relaxation parameter (epsilon) to time step. The coarse mesh results obtained with a relaxation scheme are compared with the filtered DNS solution of the same problem on a fine mesh using a fourth-order CWENO discretisation in space and third-order TVD Runge-Kutta discretisation in time. The numerical solutions obtained through the relaxation system have the same order of accuracy in space and time and they closely match with the filtered DNS solutions.

Item Type: Journal Article
Publication: International Journal of Computational Fluid Dynamics
Publisher: Taylor and Francis Group
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Keywords: Burgers';Equation;LES;ILES;sub-grid scale modelling; relaxation system.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering(Formerly Aeronautical Engineering)
Date Deposited: 31 Jan 2011 09:37
Last Modified: 31 Jan 2011 09:37
URI: http://eprints.iisc.ac.in/id/eprint/35306

Actions (login required)

View Item View Item